It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi -

I began outpatient detox yesterday; got all the necessary tools/medications that one would get for vicodin withdrawal, including vitamins; the list is long. They do give you 'darvocets' 1-3 days because sometimes; that is how long it takes for the "clonidine" patch to kick in; so they don't want you withdrawing too soon.

I just got back from there, and told them I delayed the process which I did, which I've been doing for 2 weeks now; I didn't realize I had 6-7 left and I just had to take them instead of flushing them. They are gone now. No more. I DID delete the E-mail that told me another refill was waiting for me somewhere.

My blood pressure went from 118/80 to 100/60 ... and I feel like a dizzy space cadet; but I'd rather deal with that feeling that feel too much withdrawal, etc, even though I'll probably feel a little of both....

Yesterday I felt I couldn't do this, or didn't want to do this, today ...BTW last night I went back in time on these boards and found some very wonderful topics ... today, well I just have to see day to day; that's all I can do right now.

Thanks
Kitty





All times are GMT -7. The time now is 03:01 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!